Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 27 (2001), Issue 12, Pages 765-768
http://dx.doi.org/10.1155/S0161171201006834

On the extended Hardy's inequality

1Department of Mathematics, Anhui Normal University, Anhui, Wuhu City 241000, China
2Department of Mathematics, University of Turku, Turku FIN-20014, Finland

Received 16 February 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We generalize a strengthened version of Hardy's inequality and give a new simpler proof.